# SDR MWEA97346

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stringer
- Condition: Cracked
- Location: Lt Horz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECT, LT HORIZ STAB UP PLATE STRINGER 4 STA XHS 15 CRACKED.  MAINT REPAIRED IAW DAC TELEX SVC-MSP-0079/DLP 24-JAN-97.
